RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1998, Volume 189, Number 8, Pages 3–12 (Mi msb330)  

A basis of identities of a variety generated by a finitely-based quasi-variety of groups

M. I. Anokhin

M. V. Lomonosov Moscow State University

Abstract: Examples are constructed of soluble finitely-based quasi-varieties of groups that generate non-finitely based varieties (with degree of solubility at most 7).

DOI: https://doi.org/10.4213/sm330

Full text: PDF file (242 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1998, 189:8, 1115–1124

Bibliographic databases:

UDC: 512.54.01
MSC: Primary 20E10; Secondary 20F05
Received: 09.06.1997

Citation: M. I. Anokhin, “A basis of identities of a variety generated by a finitely-based quasi-variety of groups”, Mat. Sb., 189:8 (1998), 3–12; Sb. Math., 189:8 (1998), 1115–1124

Citation in format AMSBIB
\Bibitem{Ano98}
\by M.~I.~Anokhin
\paper A basis of identities of a~variety generated by a~finitely-based quasi-variety of groups
\jour Mat. Sb.
\yr 1998
\vol 189
\issue 8
\pages 3--12
\mathnet{http://mi.mathnet.ru/msb330}
\crossref{https://doi.org/10.4213/sm330}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1669632}
\zmath{https://zbmath.org/?q=an:0918.20013}
\transl
\jour Sb. Math.
\yr 1998
\vol 189
\issue 8
\pages 1115--1124
\crossref{https://doi.org/10.1070/sm1998v189n08ABEH000330}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000077042100008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0032220879}


Linking options:
  • http://mi.mathnet.ru/eng/msb330
  • https://doi.org/10.4213/sm330
  • http://mi.mathnet.ru/eng/msb/v189/i8/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:125
    Full text:37
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019